# SDR UALA2011042702057

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Reheater
- Part number: 1942744
- Part serial: 218
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK HAS 4 INCH CRACK ON BOTTOM OF REHEATER.  REPLACED REHEATER PER MM.  PACK DISCHARGE TEMP NOW READS 2 DEGREES.  ALL OTHER PACK PARAMETERS CHECK NORMAL.
